MathSciNet Relay Station
MathSciNet bibliographic data
MR1856023 (2002k:14085) 14N35 (14H60 14N15 15A42 22E10)
Belkale, Prakash Local systems on $\Bbb P\sp 1-S$ for $S$ a finite set. Compositio Math. 129 (2001), no. 1, 67–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement